# SDR HALA2023071200143

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9547
- Aircraft time: 8,909 hours, 2,102 cycles
- Engine: Iae PW1133GJM
- Engine time: 10,018 hours, 2,184 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE PERFORMING BORESCOPE, FOUND #2 IGNITER PLUG WORN. REMOVED AND REPLACED #2 IGNITER PLUG PER AMM 74-21-01. OPS CHECK GOOD, OK FOR SERVICE.
